RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 4, Pages 415–484 (Mi msb5424)  

On an algebraic generalization of the quantum mechanical formalism (Part I)

J. v. Neumann


Full text: PDF file (5389 kB)

Bibliographic databases:

Received: 02.04.1936
Language: English

Citation: J. v. Neumann, “On an algebraic generalization of the quantum mechanical formalism (Part I)”, Rec. Math. [Mat. Sbornik] N.S., 1(43):4 (1936), 415–484

Citation in format AMSBIB
\Bibitem{Neu36}
\by J.~v.~Neumann
\paper On an algebraic generalization of the quantum mechanical formalism (Part~I)
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 4
\pages 415--484
\mathnet{http://mi.mathnet.ru/msb5424}
\zmath{https://zbmath.org/?q=an:0015.24505|62.0447.11}


Linking options:
  • http://mi.mathnet.ru/eng/msb5424
  • http://mi.mathnet.ru/eng/msb/v43/i4/p415

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:1064
    Full text:591
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018